| Model Number |
84592 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the microcatheter became stuck and could not be withdrawn, and the coating of the catheter peeled off.A direxion fathom-16 system for use.During insertion, it was noted that the microcatheter was a bit stuck.However, the physician continued to finish the procedure.Upon withdrawal, it was noted that it became completely stuck and could not be withdrawn.The wire was replaced, and the catheter was withdrawn together with the wire.Upon checking, the coating on the middle of the catheter peeled off.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The device shaft was visually and microscopically analyzed for any damage.The device showed a fracture located approximately 37.7cm from the hub.The device was not completely separated the inner liner was still attached.No coating issues were noticed.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.No other issues were identified during the product analysis.
Event or Problem Description